# SDR USAA030263

- Difficulty date: November 3, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT WITH 5.2 CM BY 2.5 CM WITH CORROSION OVER 50 PERCENT MATERIAL LOSS, FRAME 66, -Y 130.  CORROSION LEVEL 2, TASK NR JA 260-53500-014.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-42-11.  (M)
